Facebook Pixel

Abnormal period?

By October 19, 2011 - 10:03am
Rate This

So I stopped taking birth controll around 6 months ago, and my period never came. After many hormone tests and pregnancy tests, I was completely fine. My doctor started me on progesterone hormone therapy to kick start my mentrual cycle. After 7 days of hormones, I started my period 3 days later on October 3rd. My period lasted 8 days, and everything seemed normal. As of yesterday I started yet another period. It has only been 8 days since my last period. What could possibly be going on? Any information would help tremendously.

Add a Comment1 Comments

HERWriter Guide

Hi and thanks for your post!

Unscheduled bleeding is a side effect of progesterone so this may be what's happening. However, it's still abnormal bleeding so please contact your doctor about this.


October 19, 2011 - 10:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!